# SDR SWAA2022030744319

- Difficulty date: April 10, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 57,287 hours, 33,554 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER FORWARD SLIDING SEAL CRACKED AND DEFORMED AT UPPER FITTING. / R&R HORIZONTAL STAB LOWER FORWARD SLIDING SEAL IAW AMM 53-31-31.
